# SDR HNAA0600221

- Difficulty date: January 12, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 37,105 hours, 40,501 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Carrier Assy
- Part number: 40481
- Condition: Burned
- Location: Light Socket
- Part time: 37,105 hours, 40,501 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTICAL BURNING ODOR AT ROW 9 LEFT SIDE, CREW FOUND SIDEWALL LIGHT SOCKET BURNED.  REPLACED LAMP CARRIER.
